# SDR UALA2012101605900

- Difficulty date: October 16, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 56,224 hours, 6,747 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0150211
- Part serial: 65B150214
- Condition: Faulty
- Location: Lt Blg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR ISSUE, RTFL.  FOUND LEFT BLG RETRACT ACTUATOR PISTON SEPARATED FROM ACTUATOR.  REPLACED ACTUATOR PER AMM.  ACCOMPLISHED OP CHECKS PER AMM.
